MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 7N8390
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of one-link non-dehp microbore catheter extension sets would not flow; further described as "would not draw blood through or push fluids." this was identified during use of the device.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing was performed and failed as no flow was observed.The reported condition was verified.The cause of the condition was manufacturing related.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SETS WITH ONE-LINK NEEDLE-FREE IV CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd 721 km 0 3 po box 1389
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17943561
Report Number1416980-2023-05249
Device Sequence Number20531855
Product Code FPA
UDI-Device Identifier00085412475417
UDI-Public(01)00085412475417
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K132734
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number7N8390
Device Lot NumberUR23F09086
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date10/16/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown